68516members
360392posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Unexplained bleeding

2 REPLIES 2
Highlighted
Community Champion

Re: Unexplained bleeding

Hi Naomi40 - I am also on Tamoxifen, for about 3 years now. I have had 2 episodes of light spotting and on both occasions was sent for a hysteroscopy (womb investigation). Tamoxifen can cause changes to the womb, occasionally womb cancer, so doctors always investigate any bleeding while on Tamoxifen. I have read other stories on here of ladies who have had heavier bleeding, like you describe, so it's not unusual. If it's any reassurance, I was told not to worry too much in the first year (which you are) of Tamoxifen - but still to get any bleeding checked out.

I am sending you hugs and hope you get the reassurance you want very soon. Please feel free to ask any more questions if I can help at all.

Evie xx

Highlighted
Community Manager

Re: Unexplained bleeding

Hi Naomi40

While other Forum members may join in with their experiences, please remember that our nursing team are always happy to help, if you ever want to talk about anything that's on your mind.

You can reach us on freephone 0808 800 6000 (Mon-Fri 9am-4pm; Sat 9am-1pm).

Sending our best wishes

Bernard

Highlighted
Member

Unexplained bleeding

I finished chemotherapy end of December and chemotherapy put me through early menopause. I had surgery in February and started tamoxifen in March. I didn’t have any bleeding for 11 months and then a few days ago I started bleeding really badly and had to go to hospital. I thought maybe my periods might of decided to start up again but a gynaecologist said no it’s not that and now I need an ultrasound. 
Has anyone else experienced this at all